Collineation groups containing elations. I.
Mathematische Zeitschrift, Tome 89 (1965), pp. 181-191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1965__89_170434,
author = {F.C. Piper},
title = {Collineation groups containing elations. {I.}},
journal = {Mathematische Zeitschrift},
pages = {181--191},
year = {1965},
volume = {89},
zbl = {0189.20803},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170434/}
}
F.C. Piper. Collineation groups containing elations. I.. Mathematische Zeitschrift, Tome 89 (1965), pp. 181-191. http://geodesic.mathdoc.fr/item/MZ_1965__89_170434/